# SDR DL72S980063

- Difficulty date: January 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N419DA
- Make and model: Boeing 727232
- Aircraft serial: 21272
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Nr 4 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 4 L/E SLAT HAD A CRACK FROM THE FENCE MOUNTING BOLT HOLE.  INSTALLED A REPAIR DOUBLER PER M/M 57-54-0.
